+ Reply to Thread
Page 1 of 2 12 LastLast
Results 1 to 10 of 12
  1. #1
    Join Date
    Jan 2013
    Posts
    965
    Thanks
    7
    Thanked
    234
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default Starting Zoloft

    Hi I was started on Zoloft for anxiety/ocd last Wednesday 25mg a day and increased to 50mg a day today. I have noticed it has been making me sleepy in the mornings and a bit jittery/anxious come mid to late afternoon. I take it between 7-8am and after increasing the dose today I had to fight to stay awake until dd had nap time it was very hard. And then woke up anxious/jittery. Has anyone else had this?
    I'm toying with the idea of taking it at say 7pm but afraid of waking up in the morning with the anxious/jittery feeling.

    Can anyone help with there experience? Btw also 37 weeks preg. TIA

  2. #2
    Join Date
    Jan 2008
    Posts
    8,245
    Thanks
    1,772
    Thanked
    2,017
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a weekBusiest Member of the Week - Most posts for the week ended 19/6/2014
    It pretty much has the same effect on me. I take it at night but it's not really helping. I'm wide awake all night and tired all day long. I've even tried some temazepam to help me sleep but it does nothing at all.
    I think they are all common side effects unfortunately.

    Sent from my GT-I9505 using The Bub Hub mobile app

  3. #3
    Join Date
    Nov 2013
    Posts
    608
    Thanks
    489
    Thanked
    186
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    From experience, it took a couple of weeks to even out. I don't remember the tiredness but I definitely had the jitters and just felt weird. It will calm down though so hang in there xxxx

  4. #4
    Join Date
    Jan 2013
    Posts
    965
    Thanks
    7
    Thanked
    234
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Did you originally take it in the morning harvestmoon? And were your symptoms the same way around... Wired then sleepy, or were you sleepy then wakeful?
    Good to hear the jitters restlessness etc should settle LouLaa I'm feeling better in some respects but hating these side effects

  5. #5
    Join Date
    Jan 2008
    Posts
    8,245
    Thanks
    1,772
    Thanked
    2,017
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a weekBusiest Member of the Week - Most posts for the week ended 19/6/2014
    Quote Originally Posted by Mummy12 View Post
    Did you originally take it in the morning harvestmoon? And were your symptoms the same way around... Wired then sleepy, or were you sleepy then wakeful?
    Good to hear the jitters restlessness etc should settle LouLaa I'm feeling better in some respects but hating these side effects
    Yes I originally took it in the morning and found myself struggling to stay awake all day. Come night, I would then be wide awake. The doctor suggested I take them at night but I'm still having difficulty sleeping.
    I hope it evens out for you. The side effects are awful, but at the same time it's awful feeling the way you do when not on the ADs.

    Sent from my GT-I9505 using The Bub Hub mobile app

  6. #6
    Join Date
    Oct 2012
    Posts
    130
    Thanks
    22
    Thanked
    108
    Reviews
    0
    Zoloft is actually a stimulating AD, it can take up to 4 weeks to take full effect. I find if I take it after 11am then I dont sleep that night. I would definitely keep taking them in the morning and if you want to discuss the side effects go to a pyschiatrist rather than a gp as they will have a better understanding of ADs than a gp. For a gp to advise taking a stimulating AD at night time, I'd be questioning their knowledge of the medication IMO

  7. The Following User Says Thank You to JD Mumma For This Useful Post:

    HarvestMoon  (01-05-2014)

  8. #7
    Join Date
    Jan 2008
    Posts
    8,245
    Thanks
    1,772
    Thanked
    2,017
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a weekBusiest Member of the Week - Most posts for the week ended 19/6/2014
    Quote Originally Posted by JD Mumma View Post
    Zoloft is actually a stimulating AD, it can take up to 4 weeks to take full effect. I find if I take it after 11am then I dont sleep that night. I would definitely keep taking them in the morning and if you want to discuss the side effects go to a pyschiatrist rather than a gp as they will have a better understanding of ADs than a gp. For a gp to advise taking a stimulating AD at night time, I'd be questioning their knowledge of the medication IMO
    That's really interesting. I think i'll start taking them in the morning again and see if that improves the insomnia.

    Sent from my GT-I9505 using The Bub Hub mobile app

  9. #8
    Join Date
    Aug 2011
    Location
    Brisbane, Qld
    Posts
    2,906
    Thanks
    971
    Thanked
    780
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Hi , I take mine at night. I'm on 150mg.

  10. The Following User Says Thank You to kriista For This Useful Post:

    HarvestMoon  (01-05-2014)

  11. #9
    Join Date
    Jun 2007
    Location
    ocean shores
    Posts
    2,278
    Thanks
    11
    Thanked
    233
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I take 50mg at night and never had dramas getting to sleep. Guess everyone is different. I'm considering increasing mine as I have been struggling lately but breastfeeding so would prefer to wait until I've stopped.

  12. The Following User Says Thank You to our4boys For This Useful Post:

    HarvestMoon  (01-05-2014)

  13. #10
    Join Date
    Apr 2013
    Posts
    415
    Thanks
    136
    Thanked
    117
    Reviews
    0
    I'm on 50mg which I take in the morning but I found it took about two weeks for the side effects to wear off. I felt drunk for the entire first two weeks. But now it doesn't have any bad effect on me at all


 

Similar Threads

  1. Starting sertraline (Zoloft) late pregnancy
    By Mummy12 in forum Pregnancy Health Issues
    Replies: 5
    Last Post: 08-07-2014, 13:50
  2. Aurorix vs Zoloft.
    By gamermummy in forum General depression and blues
    Replies: 0
    Last Post: 29-04-2014, 15:00
  3. PND and Zoloft?
    By Fauvette in forum Postnatal depression
    Replies: 2
    Last Post: 15-04-2014, 16:46

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Nice Pak Products
Australian Made and Owned. The Baby U Goat Milk Skincare range is enriched with soothing goats milk sourced from country, Victoria. Goat's milk has a pH level close to that of our own skin and contains natural sources of amino acids and vitamins.
sales & new stuffsee all
Wendys Music School Melbourne
Wondering about Music Lessons? FREE 30 minute ASSESSMENT. Find out if your child is ready! Piano from age 3 years & Guitar, Singing, Drums, Violin from age 5. Lessons available for all ages. 35+ years experience. Structured program.
Use referral 'bubhub' when booking
featured supporter
Baby Monitors
Looking to buy a baby monitor? :: Read viewer reviews of baby monitors BEFORE you buy :: Buy at a local or online Baby Nursery Shop
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!